BibTeX record journals/mcs/DavidMQB16

download as .bib file

@article{DBLP:journals/mcs/DavidMQB16,
  author    = {Sergio Adriani David and
               Jos{\'{e}} Ant{\'{o}}nio Tenreiro Machado and
               Derick D. Quintino and
               J. M. Balthazar},
  title     = {Partial chaos suppression in a fractional order macroeconomic model},
  journal   = {Math. Comput. Simul.},
  volume    = {122},
  pages     = {55--68},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.matcom.2015.11.004},
  doi       = {10.1016/j.matcom.2015.11.004},
  timestamp = {Mon, 26 Oct 2020 08:42:19 +0100},
  biburl    = {https://dblp.org/rec/journals/mcs/DavidMQB16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics